Processing math: 0%
On \sum^1_1 Equivalence Relations with Borel Classes of Bounded Rank
Sami, Ramez L.
J. Symbolic Logic, Tome 49 (1984) no. 1, p. 1273-1283 / Harvested from Project Euclid
In Baire space \mathscr{N} = ^\omega\omega we define a sequence of equivalence relations \langle E_\nu | \nu < \omega^{ck}_1 \rangle, each E_v being \Sigma^1_1 with classes in \Pi^0_{1 + \nu + 1} and such that (i) E_\nu does not have perfectly many classes, and (ii) \mathscr{N}/E_\nu is countable iff \omega^L_\nu < \omega_1. This construction can be extended cofinally in (\delta^1_3)^L. A new proof is given of a theorem of Hausdorff on partitions of \mathbf{R} into \omega_1 many \Pi^0_3 sets.
Publié le : 1984-12-14
Classification: 
@article{1183741705,
     author = {Sami, Ramez L.},
     title = {On $\sum^1\_1$ Equivalence Relations with Borel Classes of Bounded Rank},
     journal = {J. Symbolic Logic},
     volume = {49},
     number = {1},
     year = {1984},
     pages = { 1273-1283},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183741705}
}
Sami, Ramez L. On $\sum^1_1$ Equivalence Relations with Borel Classes of Bounded Rank. J. Symbolic Logic, Tome 49 (1984) no. 1, pp.  1273-1283. http://gdmltest.u-ga.fr/item/1183741705/